# SDR SWAA2013021312628

- Difficulty date: February 11, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65C26143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CHANNEL LOCATED AT BS 203.8  RBL 3.2 AND WL 174.8 LOWER NOSE COMPARTMENT.  REPLACED CHANNEL LOCATED AT BS 203.8 RBL 3.2 AND WL 174.8 LOWER NOSE COMPARTMENT AND FASTENERS IAW B737-300 SRM 51-40-02 AND SRM 51-10-02 AND DRAWING 65C26143.
